# SDR UALA2012080804311

- Difficulty date: August 7, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 57,961 hours, 16,227 cycles
- Engine: Pwa PW2037
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 471111172
- Part serial: 157
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENG HAS ELEVATED OIL CONSUMPTION.   REPLACED FUEL/OIL COOLER PER MM.
